# SDR AALA20072457

- Difficulty date: December 16, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015117MODD
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN INFLIGHT T2209/16DEC DFW TO EGE, HORIZONTAL STABILIZER ASYMMETRY STATUS MESSAGE ILLUMINATED AT CRUISE.  LANDED DEN WITHOUT INCIDENT.  REPLACED STABILIZER TRIM AILERON CONTROL MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
